Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

hypertension annoying irregular heart beat and cholesterol lowering

Strange symptoms - me (56 yr old woman) Heart Issues? Does anyone have any knowledge?
Yesterday afternoon at the same moment my daughter told me some not too good news (we were in a shopping center and her 4 yr old son had just had a chest x ray that turned out to be not very good) I started getting pain in the middle of my chest I thought hmm its because I have just driven 3hrs to get to the radiologist and I am stressed and having muscle spasm so I bought a bottle of water and took some strong pain killers which helped. When we drove back home (another 3 hrs I took more pain killers and went to bed not perturbed because I thought it was tension from my neck which I did have tension in. In the middle of the night I was aware briefly of some pain in my left arm and actually thought and dismissed heart problem? Waking up this morning still had the pain took more pain killers but now I have indigestion which although I take medication for (prescription) every morning I was suprised when it didn't work so took another 20mg and then later an over the counter med for indigestion. Now pain is pretty much gone but I am having a strange sensation happening in both my jaws just below ears. I am thinking what the hell is going on if anything is this just full on stress reaction? I could make an appointment to see an after hrs doctor tonight but don't want to obviously be taken for a hypochondriac so I am wondering if anyone can give me their ideas I realize no one is a doctor but if this series of events had happened over the past 24hrs or so to someone else out there what would they be thinking? Because I figured heart attack pain is sudden but doesn't last as long as the pain I had I am reluctant also to go to the doctor. Any ideas welcomed. PS I am 56 yrs old on meds for hypertension annoying irregular heart beat and cholesterol lowering meds which do the job.
Asked On : Thu, 17 Dec 2009
Answers:  1 Views:  330
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Number one, you should not take any pain killers if something like this happens. The most you should take is asprin which will help thin your blood in case it is a heart problem. You should call 911 or get to the ER and let them check you out especially since you have hypertension. Also with you having pain in your jaws and sick to your stomach you should not play around with that at all. What are you waiting for? This could save your life. If nothing else it would ease your fear if it isn't a heart problem but I wouldn't play around. Get help now!!! Good Luck!
Answered: Fri, 18 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor